# SDR 9708299984

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, E, F, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, A NOISE WAS HEARD FOLLOWED BY THE LEFT ENGINE EGT REDLINED.  CREW ABORTED TAKEOFF, SHUT DOWN THE LEFT ENIGNE, FIRED ONE BOTTLE AS A PRECAUTIONARY MEASURE, AND RETURNED TO THE GATE.  NO FIRE HAD OCCURRED.  MAINTENANCE REPLACED THE LEFT ENGINE AND LEFT ENGINE FIRE BOTTLE.
